Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A simple proof of a theorem in the calculus of variations (extract from a letter to Mr. W. F. Osgood)


Author: E. Goursat
Journal: Trans. Amer. Math. Soc. 5 (1904), 110-112
MSC: Primary 49J05
DOI: https://doi.org/10.1090/S0002-9947-1904-1500664-X
MathSciNet review: 1500664
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05

Retrieve articles in all journals with MSC: 49J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500664-X
Article copyright: © Copyright 1904 American Mathematical Society

American Mathematical Society